MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-61
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Decrease in Pressure (1490); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that during use the cs300 intra aortic balloon pump had displayed low vacuum alarm followed by electrical code error 50.There was no injury or threat to the patient or other person.Use another device.
 
Additional Manufacturer Narrative
Due to character limit in the e1 section the full initial reporter names are (b)(6).A supplemental report will be submitted upon the completion of investigation.
 
Additional Manufacturer Narrative
Updated fields - b4, b5, d8, g1 (contact person ¿ mfg site), g3, g6, h2, h3 , h6 (type of investigation, investigation findings, component codes , investigation conclusions), h11.Corrected fields - e1 (event site postal code) was inadvertently submitted.A getinge field service engineer (fse) was dispatched to evaluate the unit.According to the inspection the probable root cause of the defect is motor control board defect.Method of eliminating the defect: inspection of the device is necessary and then replacement of the defective component.Waiting for the customer for accepting the quotation.
 
Event or Problem Description
It was reported by customer that during use the cs300 intra aortic balloon pump had displayed low vacuum alarm followed by electrical code error 50.There was no injury or threat to the patient or other person.Use another device cs100 pump to continue therapy.
 
Additional Manufacturer Narrative
Updated field : b4 , g3 , g6 , h2 , h11 , h6 ( medical device ¿ problem code ,investigation findings , component codes ).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6(investigation findings, component codes), h11 a getinge field service engineer (fse) checked the device and performed to rule out an electronic board error.Board error ruled out.On 30.07.2025, after consultation with the customer, the compressor from the customer's cs100 was tested.After using the compressor, the device was functional again.Compressor defect confirmed.After agreement with the customer, the compressor was left in the cs300 device, a safety and functional check of the device was performed according to the valid service manual and according to the manufacturer's recommendations.On 04.08.2025, a price quote for the compressor replacement was sent.On 09.10.2025, the service report was closed due to the previous non-acceptance of the price quote for the repair.In future if we receive any repair information will reopen and update the investigation.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22393942
Report Number2249723-2025-0002851
Device Sequence Number9126954
Product Code DSP
UDI-Device Identifier10607567108278
UDI-Public(01)10607567108278
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-61
Device Catalogue Number0998-00-3023-61
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer09/17/2025
10/30/2025
11/11/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date09/26/2025
11/06/2025
11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown